# SDR WX0A2015010772343

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 46,262 hours, 38,890 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR LIGHT ON WITH GEAR HANDLE UP AFTER TAKEOFF.  CYCLED GEAR & THE LIGHT WENT OUT IAW QRH 32.9 & IAW AMM 32-60-05.  INSPECTED BOTH UP & DOWN PROX SENSORS FOR SECURITY & FOUND NORMAL.  CLEANED & INSPECTED GAPS BETWEEN TARGET & SENSORS, ALL FOUND NORMAL.  PERFORMED PSEU TEST ON ALL GEAR SENSORS & NO FAULTS FOUND.  NO HISTORY IN AIS.  ALL GEAR INDICATIONS FOUND NORMAL.
